# SDR GTIA2023031437042

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 9,125 hours, 3,710 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 007642
- Condition: No Test
- Location: 10wl
- Part time: 2,818 hours, 1,125 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI # 2857337-1 "EMER LIGHT BITE TEST FAILED"-R/R FWD 10WL EPSU IAW AMM 33-51-38. NO HELP
